# SDR UIEA2018052500954

- Difficulty date: May 24, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 86,706 hours, 22,427 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880763
- Condition: Failed
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS MESSAGE AFTER LANDING.   BITE CHECKED THE ECU, FOUND OK,  NO MINI-FLAGS,  LAST RUN-NO LIGHT OFF.  AUTO EVENT EGT 25-RPM-19 IAW MM 49-61-05.  REMOVED AND REPLACED EXITER PLUG IAW MM 49-41-02, SYSTEM CHECKED NORMAL.
